Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Slightly heavy feeling in my chest with blood pressure 151/119

My bp is 151/119 and I am having pain behind my left shoulder blade . also slightly heavy feeling in my chest . What should I do? I am a 33 yr old female.
Asked On : Mon, 23 May 2011
Answers:  1 Views:  427
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic..........
Bp is higher for your age , get you BP recorded three different times in different seeting and if all the times the BP is high , then you have hypertension . a single BP reading is not very suggestive.
Second shoulder blade pain and chest tightness can be dude to many reasons , so the best thing would be to get a ECG when you have the pain and this would detect any cardiac problems if any.At this age in females cardic problems is quite rare but cant be neglected too.
If the ECG is normal then it should be some musculoskeletal pain and you can take some analgesic like diclofenac.
Answered: Mon, 23 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor